# SDR REXA2022030200306

- Difficulty date: February 21, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: CC670341041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 264 LOWER FRAME SEGMENT CORRODED BETWEEN STGR 25L AND STGR 25R. TCI: 53-10-303 - REMOVED INTERCOSTAL BETWEEN FS 265 TO 280, STR 26L TO 27 IAW CRJ 900 SRM 51-42-06/21-001-001-A01. REFER TO JOB: 81522361, OP: 562 FOR INSTALL. REMOVED CORROSION FROM FS 264 BETWEEN STR 26R TO 25L IAW SRM 51-21-06-001-001-A01. FOUND TO BE WITHIN LIMITS. RESTORED SURFACE IAW SRM 51-21-16-001-001-A01. REMOVED AND REPLACED STIFFENING ANGLE AT FS 265 BETWEEN STR 24L TO 24R IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
